Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The operator equation $ BX-XA=Q$ with self-adjoint $ A$ and $ B$


Author: Marvin Rosenblum
Journal: Proc. Amer. Math. Soc. 20 (1969), 115-120
DOI: https://doi.org/10.1090/S0002-9939-1969-0233214-7
MathSciNet review: 0233214
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brown, and C. Pearcy, Multiplicative commutators of operators, Canad. J. Math. 18 (1966), 737-749. MR 0200720 (34:608)
  • [2] P. R. Halmos, A Hilbert space problem book, Van Nostrand, Princeton, N. J., 1967. MR 0208368 (34:8178)
  • [3] B. A. Lengyel, On the spectral theorem of self-adjoint operators, Acta Sci. Math. (Szeged) 9 (1939), 174-186.
  • [4] G. Lumer and M. Rosenblum, Linear operator equations, Proc. Amer. Math. Soc. 10 (1959), 32-41. MR 0104167 (21:2927)
  • [5] B. B. Morrel, On two operator equations, M. A. Thesis, University of Virginia, Charlottesville, 1966.
  • [6] C. R. Putnam, Commutation properties of Hilbert space operators and related topics, Springer-Verlag, New York, 1967. MR 0217618 (36:707)
  • [7] M. Rosenblum, On the operator equation $ BX - XA = Q$, Duke Math. J. 23 (1956), 263-270. MR 0079235 (18:54d)
  • [8] W. E. Roth, The equations $ AX - YB = C$ and $ AX - XB = C$ in matrices, Proc. Amer. Math. Soc. 3 (1952), 392-396. MR 0047598 (13:900c)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233214-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society